# SDR IPXA2017041616164

- Difficulty date: April 5, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Cracked
- Location: Bs 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AVIONICS BAY FRAME IS CRACKED AT BS 469.173, LBL 60.  REPAIRED THE FRAME IAW SRM 53-10-07, REPAIR 1, FIG 201.
